Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
random12345678

What is the cause of this acne?

Recommended Posts

My skin always struggles with occasional breakouts. I’ve been using the ordinary ascorbic acid+ alpha arbutin serum for a few weeks (I’m not very regular with it). I had some acne before I started using it too, but not much. And I’ve had these tiny bumps come up for a bit and then go away… but now it’s back with a vengeance almost overnight. All I use is this, a face wash, a moisturiser and benzoyl peroxide on my acne at night. Can someone tell me what his is or why all of a sudden I have this acne all over? Is this skin purging or a reaction or just acne? What do I do?? I am at my wit’s end. 

3595EF65-33A7-458C-9489-03772DE0C7E4.jpeg

Link to post
Share on other sites

I would suspect one of the products might be at fault. Products can cause breakouts a couple weeks after you start using them. 

Tried the regimen yet? That should get you completely clear. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×